# SDR HEEA078646

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- Aircraft time: 7,679 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Part serial: 81507914
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT GPS TAKES 5-10 MINUTES TO CHANGE FUNCTIONS. PERFORMED PRELIMINARY INSPECTION.  VERIFIED UNIT TAKES TOO LONG TO LOCK ON AND CRSR AND ENT BUTTONS INTERMITTENT AND NAV LED NOT WORKING.  SENT TO GARMIN INTERNATIONAL FOR INSPECTION AND REPAIR.
